# SDR DHL2003368007

- Difficulty date: June 28, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N368DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: D5002011
- Part serial: NSN
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR COULD NOT BE RAISED.  COMPLETED ABNORMAL.  SWITCHED TO SYSTEM 1 OPS NORMAL.  REMOVED AND REPLACED PROXIMITY DETECTOR MODULE UNIT IAW MM 32-61-12.  CHECKS OK.
